# SDR DALA2025100707297

- Difficulty date: October 6, 2025
- Submitted: October 7, 2025
- Operation: Air carrier
- Aircraft: N3768
- Make and model: Boeing 737832
- Aircraft serial: 29630
- Aircraft time: 75,388 hours, 29,117 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1237864) CORROSION ON CUT OUT OF FUSELAGE SKIN UNDER PAN (VACCUM WASTE TANK) BTW STA 847 TO 867 AND STGR 23LH-25LH AT AFT CARGO COMPARTMENT.
